Per citar aquest document: http://ddd.uab.cat/record/60368
The non-archimedean space BC(X) with the strict topology
De Grande-De Kimpe, N.
Navarro, S.

Data: 1994
Resum: Let X be a zero-dimensional, Hausdorff topological space and K a field with a non-trivial, non-archimedean valuation under which it is complete. Then BC(X) is the vector space of the bounded continuous functions from X to K. We obtain necessary and sufficient conditions for BC(X), equipped with the strict topology, to be of countable type and to be nuclear in the non-archimedean sense.
Drets: Tots els drets reservats
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions Matemàtiques, Vol. 38, Núm. 1 (1994) , p. 187-194, ISSN 0214-1493

Adreça original: http://www.raco.cat/index.php/PublicacionsMatematiques/article/view/37798
DOI: 10.5565/PUBLMAT_38194_13
DOI: 10.5565/37798


8 p, 1.4 MB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2010-07-28, darrera modificació el 2017-05-24



   Favorit i Compartir